# SDR ALG2005F00098

- Difficulty date: December 1, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N3896W
- Make and model: Bell 206B
- Aircraft serial: 3197
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Part number: 4369
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER OPS CHECK FLIGHT, AN OIL LEAK WAS NOTED.  FOUND OIL LEAKING FROM ENGINE RESERVOIR CAP STEM.  REPLACED CAP ASSEMBLY.  (K)
